Alert archive / Pennsylvania / Special Weather Statements in 2011
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at May 28, 2011, 12:22 AM EDT for Carbon County, Pennsylvania. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 28, 2011, 12:22 AM EDT (04:22 UTC)
- Expired
- May 28, 2011, 1:15 AM EDT
- In force
- 53 min
- Issued by
- NWS Philadelphia/Mount Holly
County Carbon County, PA
The radar
The Binghamton radar (KBGM), 124 km from the middle of the area, began a volume at 04:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 00:00Z, 4.4 hours before the alert went out and 222 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 771 J/kg
- Mixed-layer CIN
- -30 J/kg
- Mixed-layer LCL
- 1872 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 81 m²/s²
- 0-3 km storm-relative helicity
- 123 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.7
The text
As transmitted, in the capitals the NWS used until 2016.
276
WWUS81 KPHI 280422
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1222 AM EDT SAT MAY 28 2011
PAZ054-055-062-280515-
CARBON PA-MONROE PA-NORTHAMPTON PA-
1222 AM EDT SAT MAY 28 2011
...A STRONG THUNDERSTORM WILL AFFECT CARBON...MONROE AND NORTHAMPTON
COUNTIES...
AT 1220 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES NORTHEAST OF LEHIGHTON...MOVING NORTH AT
30 MPH. THE THUNDERSTORM WILL BE NEAR MECKESVILLE...PENN FOREST
RESERVOIR AROUND 1230 AM...POCONO RACEWAY...POCONO PINES AROUND 1245
AM...GOULDSBORO STATE PARK AND TOBYHANNA AROUND 100 AM.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
LAT...LON 4124 7527 4077 7552 4081 7578 4114 7565
4115 7562 4116 7562 4121 7558 4123 7554
4123 7552 4125 7550 4125 7527
$$
HAYESWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at May 27, 8:36 PM EDT, 3 hours 46 minutes earlier.
Area forecast discussion, May 27, 8:36 PM EDT, 3 hours 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 836 PM EDT FRI MAY 27 2011 .SYNOPSIS... AN AREA OF LOW PRESSURE AND ASSOCIATED FRONTAL BOUNDARY TO OUR WEST WILL LIFT NORTH OVERNIGHT INTO SATURDAY. HIGH PRESSURE WILL BEGIN TO BUILD IN ACROSS THE AREA SUNDAY INTO EARLY NEXT WEEK. A FRONTAL BOUNDARY IS EXPECTED TO CROSS THE AREA LATE WEDNESDAY INTO THURSDAY, FOLLOWED BY HIGH PRESSURE FOR THE END OF THE WEEK INTO NEXT WEEKEND. && .NEAR TERM /UNTIL 6 AM SATURDAY MORNING/... BASED ON CURRENT OBSERVATIONS AND LATEST GUIDANCE...SHOWER AND THUNDERSTORM ACTIVITY JUST TO THE WEST OF THE PHI CWA WILL EITHER DIMINISH BEFORE MOVING FURTHER EAST...OR NOT MOVE IN AT ALL. THE SEVERE THUNDERSTORM WATCH JUST TO OUR WEST WILL REMAIN IN PLACE UNTIL AT LEAST 02Z, BUT WON/T BE EXPANDED EASTWARD. WEATHER GRIDS CURRENTLY HAVE A CHANCE OF SHOWERS AND THUNDERSTORMS THROUGH THE EVENING HOURS IN EASTERN PA...AND THESE GRIDS HAVE BEEN MAINTAINED. THEY WILL PROBABLY BE REMOVED IN THE NEXT SCHEDULED UPDATE (11 PM). OTHER MET PARAMETERS HAVE BEEN TWEAKED TO BETTER BRIDGE OBSERVED AND FORECASTED DATA, WITH NO SUBSTANTIAL CHANGES. && .SHORT TERM /6 AM SATURDAY MORNING THROUGH MONDAY/... THE AFOREMENTIONED LOW AND FRONTAL BOUNDARY ARE EXPECTED TO CONTINUE TO LIFT NORTHWARD ON SATURDAY, AND THE MID/UPPER TROUGH CONTINUES TO FLATTEN OUT AS IT LIFTS THROUGH OUR AREA AS WELL. THE NAM IS A LITTLE SLOWER AT FLATTENING AND LIFTING THE TROUGH ACROSS OUR AREA, SO MET MOS IS A BIT HIGHER THAN THE MAV MOS. ALL OF THE GRAPHICAL MODELS, INCLUDING THE CANADIAN AND EUROPEAN, INDICATE SOME SCATTERED PRECIPITATION AS WELL. THEREFORE WE UPPED THE MAV MOS POPS, BUT DID NOT GO AS HIGH AS THE MET MOS. SATURDAY WILL CONTINUE TO BE WARM WITH TEMPERATURES IN THE LOW TO MID 80S, BUT NOT AS WARM AS THE NEXT SEVERAL DAYS AFTERWARD. AS WE GO INTO SUNDAY AND MONDAY, A LARGE MID/UPPER RIDGE OF HIGH PRESSURE WILL BE BUILDING FROM THE GULF OF MEXICO, THROUGH THE APPALACHIANS AND INTO THE MID-ATLANTIC REGION. THIS WILL ALLOW THICKNESSES TO INCREASE AND TEMPERATURES TO RISE SIGNIFICANTLY. TEMPERATURES WILL BE WELL INTO THE MID 80S ON SUNDAY, AND ARE EXPECTED TO RISE INTO THE UPPER 80S TO LOW 90S ON MEMORIAL DAY. THERE IS NOT MUCH STRONG FORCING OVER THE NEXT SEVERAL DAYS TO HELP AID IN SHOWER/THUNDERSTORM DEVELOPMENT; HOWEVER, THERE MAY BE A COUPLE OF WEAK SHORT WAVES CROSS THE AREA SUNDAY AND MONDAY, AND WITH THE HOT/HUMID CONDITIONS, WE MAY GET A FEW ISOLATED TO SCATTERED SHOWERS/THUNDERSTORMS TO DEVELOP. THE MAIN CONCERN FOR THE WEEKEND, AND ESPECIALLY EARLY NEXT WEEK, WILL BE THE HEAT AND HUMIDITY. IT WILL BE DOWN RIGHT HOT, ESPECIALLY MONDAY AND TUESDAY WHEN TEMPERATURES WILL BE IN THE 90S AND WITH DEWPOINTS IN THE MID TO UPPER 60S, HEAT INDEXES ARE EXPECTED REACH THE MID 90S. IT WOULD NOT BE SURPRISING TO SEE HEAT ADVISORIES, ESPECIALLY FOR HIGHLY URBANIZE AREAS SINCE IT IS EARLY IN THE SEASON. && .LONG TERM /MONDAY NIGHT THROUGH FRIDAY/... THE HIGH PRESSURE SYSTEM THAT WILL BRING US OUR HOT SUMMER-LIKE WEATHER ON MEMORIAL DAY WILL CONTINUE TO INFLUENCE OUR WEATHER THROUGH TUESDAY AND INTO TUESDAY NIGHT. THAT WILL MEAN ANOTHER HOT SUNNY DAY WITH HIGH TEMPERATURES IN THE MID 80S TO LOWER 90S. THE ONLY EXCEPTION WILL BE ALONG THE COAST WHERE THE OCEAN WILL HELP KEEP HIGHS RIGHT AROUND THE 80 DEGREE MARK. AS THE HIGH PRESSURE SYSTEM BEGINS TO WEAKEN, A COLD FRONT WILL APPROACH OUR AREA FROM THE WEST TUESDAY NIGHT. THE FRONT WILL CROSS THE REGION WEDNESDAY, POSSIBLY TOUCHING OFF A FEW SHOWERS OR THUNDERSTORMS. WITH THE ADDED CLOUD COVER AND POSSIBLE SHOWERS, HIGH TEMPERATURES WILL BE SLIGHTLY LOWER THAN TUESDAY, WITH READINGS MAINLY IN THE 80S. AS THE FRONT MOVES SLOWLY OFF TO THE SOUTH AND EAST, A FEW SHOWERS OR THUNDERSTORMS COULD POP UP IN OUR SOUTHERN AREAS WEDNESDAY NIGHT AND THURSDAY. SLIGHTLY COOLER AND DRIER AIR WILL PUSH IN FROM THE NORTHWEST. HIGH TEMPERATURES THURSDAY WILL RANGE FROM THE LOWER 70S IN THE NORTHERN MOUNTAINS TO THE LOWER AND MID 80S IN THE SOUTHERN INLAND SECTIONS. FAIR AND DRY WEATHER WILL RETURN THROUGHOUT OUR REGION THURSDAY NIGHT AND FRIDAY. LOW TEMPERATURES THURSDAY NIGHT WILL ACTUALLY FEEL PLEASANTLY COOL WITH READINGS IN THE 50S AND LOWER 60S. HIGHS FRIDAY WILL BE MAINLY IN THE 70S. && .AVIATION /00Z SATURDAY THROUGH WEDNESDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. WITH THE SHOWERS AND THUNDERSTORMS STAYING TO OUR WEST, OUR LOW CLOUDS HAVE ALL BUT DISAPPEARED THIS EVENING. THERE ARE STILL A FEW CU/SC BUT, FOR THE MOST PART, NOTHING MORE THAN HIGH THIN CI. SINCE THE GUIDANCE CONTINUES TO INDICATE LOW CLOUDS AND FOG LATE TONIGHT AND EARLY SATURDAY MORNING AS THE GENERAL FLOW BACKS TO A BIT EAST OF DUE SOUTH AND OFF THE OCEAN. WE HAVE INTRODUCED MVFR CONDITIONS CENTERED AROUND DAYBREAK, WITH A TEMPO GROUP FOR IFR. WE COME BACK TO VFR AROUND BY MIDDAY, WITH VISIBILITIES IMPROVING FIRST. SOUTH TO SOUTHWEST WINDS 5 TO 10 KNOTS WILL BECOME LIGHT AND VARIABLE IN MANY AREAS OVERNIGHT. WE EXPECT WINDS TO BE SOUTH WHEN THEY BEGIN TO INCREASE AGAIN AFTER DAYBREAK SATURDAY. OUTLOOK... HIGH PRESSURE OVER THE WESTERN NORTH ATLANTIC WILL CONTINUE TO INFLUENCE OUR REGION THROUGH THE HOLIDAY WEEKEND AND INTO THE EARLY PART OF THE NEW WEEK. AS A RESULT, THE FLOW WILL BE MOSTLY OUT OF THE SOUTH. THE HUMID AIR MAY BRING LATE NIGHT AND EARLY MORNING VISIBILITY RESTRICTIONS EACH DAY. A WEAKENING UPPER AIR DISTURBANCE FROM THE SOUTHWEST IS FORECAST TO LIFT OVER OUR REGION LATER ON SATURDAY, AND IT MAY BRING ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS AT THAT TIME. THE THREAT OF PRECIPITATION IS MINIMAL FOR SUNDAY, MONDAY AND TUESDAY. && .MARINE... THE STATUS OF THE MARINE FORECAST HAS NOT CHANGED A LOT. WE STILL EXPECT SOUTHERLY WINDS IN THE 10 TO 15 KNOT RANGE WITH OCCASIONAL GUSTINESS OF AROUND 20 KNOTS THROUGH MUCH OF THE PERIOD. AN EXCEPTION IS THIS EVENING NEAR SHORE, WHERE WINDS GUSTS ARE RUNNING AROUND 25 KNOTS. THESE GUSTS WILL END BY MIDNIGHT AS THE TRAJECTORY OF THE FLOW ENCOUNTERS THE MARINE LAYER. ADVISORIES WILL NOT BE ISSUED FOR THIS SHORT LIVED EVENT. GUIDANCE CONTINUES TO FLIRT WITH 5 FEET SEAS OVER THE OCEAN FROM TIME TO TIME, BUT WE STILL ARE GOING TO RESIST ISSUING ANY ADVISORY WITH THIS FORECAST. WAVE HEIGHTS ON OUR OCEAN WATERS WILL BE CAPPED AT 3 TO 4 FEET. WAVE HEIGHTS OF GENERALLY 1 TO 3 FEET ARE EXPECTED ON DELAWARE BAY. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...ROBERTSON/MIKETTA NEAR TERM...MIKETTA/GIORDANO SHORT TERM...ROBERTSON LONG TERM...RPW AVIATION...RPW MARINE...RPW
Hazardous weather outlook, May 27, 1:14 PM EDT, 11 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 114 PM EDT FRI MAY 27 2011 NJZ001-007-281715- SUSSEX-WARREN- 114 PM EDT FRI MAY 27 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. ISOLATED SHOWERS AND THUNDERSTORMS ARE POSSIBLE LATE THIS AFTERNOON AND EVENING. SOME THUNDERSTORMS MAY BE STRONG AND PRODUCE GUSTY WINDS AND HAIL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. PAZ054-055-060>062-281715- CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- 114 PM EDT FRI MAY 27 2011 ...SEVERE THUNDERSTORM WATCH 388 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. ISOLATED SHOWERS AND THUNDERSTORMS ARE POSSIBLE LATE THIS AFTERNOON AND EVENING. SOME THUNDERSTORMS MAY BE STRONG AND PRODUCE DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. DEZ001-002-MDZ008-012-015-019-020-NJZ008>010-012-015>019-PAZ067>071- 281715- NEW CASTLE-KENT-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-MORRIS- HUNTERDON-SOMERSET-MIDDLESEX-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE- PHILADELPHIA- 114 PM EDT FRI MAY 27 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. ISOLATED SHOWERS AND THUNDERSTORMS ARE POSSIBLE LATE THIS AFTERNOON AND EVENING. SOME THUNDERSTORMS MAY BE STRONG AND PRODUCE GUSTY WINDS AND HAIL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THERE IS A CHANCE FOR EARLY SEASON HEAT ADVISORY CONDITIONS OVER PORTIONS OF THIS AREA MONDAY THROUGH WEDNESDAY. HEAT INDICES MAY RISE BRIEFLY INTO THE MID OR UPPER 90S. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. DEZ003-004-NJZ013-014-020>027-281715- INLAND SUSSEX-DELAWARE BEACHES-WESTERN MONMOUTH-EASTERN MONMOUTH- OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN-SOUTHEASTERN BURLINGTON- 114 PM EDT FRI MAY 27 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ430-431-450>455-281715- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 114 PM EDT FRI MAY 27 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, May 27, 9:58 PM EDT, 2 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
958 PM EDT FRI MAY 27 2011
PAZ060-280300-
BERKS PA-
958 PM EDT FRI MAY 27 2011
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN BERKS COUNTY...
AT 951 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 28 MILES NORTHWEST OF LANCASTER...MOVING
NORTHEAST AT 35 MPH. THE THUNDERSTORM WILL BE NEAR WOMELSDORF AROUND
1015 PM...STRAUSSTOWN...BERNVILLE AROUND 1030 PM...PORT CLINTON AND
HAMBURG AROUND 1045 PM.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.
EXPECT SMALL HAIL AND FREQUENT CLOUD TO GROUND LIGHTNING
FROM THIS STORM.
LAT...LON 4049 7644 4051 7643 4054 7618 4056 7615
4058 7609 4060 7605 4059 7603 4064 7601
4068 7591 4052 7567 4025 7605
FORECASTER:
JJMSpecial weather statement, May 27, 10:08 PM EDT, 2 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1008 PM EDT FRI MAY 27 2011
MDZ008-280315-
CECIL MD-
1008 PM EDT FRI MAY 27 2011
...A STRONG THUNDERSTORM WILL AFFECT CECIL COUNTY...
AT 1003 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 22 MILES EAST OF BALTIMORE...MOVING NORTHEAST AT
30 MPH. THE THUNDERSTORM WILL BE NEAR PERRYVILLE...PORT DEPOSIT
AROUND 1030 PM...NORTH EAST...CHARLESTOWN AROUND 1045 PM...BARKSDALE
AND CHERRY HILL AROUND 1100 PM.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
LAT...LON 3971 7624 3972 7580 3942 7578 3937 7594
3938 7596 3938 7604 3941 7605 3942 7602
3944 7600 3946 7602 3953 7599 3955 7603
3954 7607
JJMSpecial weather statement, May 27, 11:06 PM EDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1106 PM EDT FRI MAY 27 2011
PAZ054-055-280400-
CARBON PA-MONROE PA-
1106 PM EDT FRI MAY 27 2011
...A STRONG THUNDERSTORM WILL AFFECT CARBON AND MONROE COUNTIES...
AT 1104 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 15 MILES WEST OF LEHIGHTON...MOVING NORTHEAST AT
25 MPH. THE THUNDERSTORM WILL BE NEAR BEAVER MEADOWS...TRESCKOW
AROUND 1115 PM...WEATHERLY...JIM THORPE AROUND 1130 PM...EAST SIDE...
WHITE HAVEN AROUND 1145 PM...BLAKESLEE AND LAKE HARMONY AROUND
MIDNIGHT.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
LAT...LON 4107 7538 4079 7586 4090 7600 4092 7599
4095 7588 4098 7586 4100 7575 4103 7576
4105 7578 4110 7577 4114 7570 4113 7564
4121 7557
HAYESSpecial weather statement, May 27, 11:43 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1143 PM EDT FRI MAY 27 2011
PAZ054-060-061-280445-
BERKS PA-CARBON PA-LEHIGH PA-
1143 PM EDT FRI MAY 27 2011
...A STRONG THUNDERSTORM WILL AFFECT BERKS...CARBON AND LEHIGH
COUNTIES...
AT 1142 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 11 MILES NORTHWEST OF READING...MOVING NORTH AT
35 MPH. THE THUNDERSTORM WILL BE NEAR PORT CLINTON...HAMBURG AROUND
MIDNIGHT...WANAMAKERS AROUND 1215 AM...LANSFORD...BEAVER MEADOWS
AROUND 1230 AM AND WEATHERLY AROUND 1245 AM.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
LAT...LON 4056 7615 4060 7605 4059 7603 4064 7600
4072 7582 4074 7580 4076 7581 4084 7594
4091 7600 4095 7589 4093 7570 4073 7581
4073 7579 4034 7598 4039 7620
HAYESSpecial weather statement, May 27, 11:57 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1157 PM EDT FRI MAY 27 2011
PAZ054-055-060>062-280500-
BERKS PA-CARBON PA-LEHIGH PA-MONROE PA-NORTHAMPTON PA-
1157 PM EDT FRI MAY 27 2011
...A STRONG THUNDERSTORM WILL AFFECT BERKS...CARBON...LEHIGH...MONROE
AND NORTHAMPTON COUNTIES...
AT 1155 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES SOUTH OF LEHIGHTON...MOVING NORTH AT 25
MPH. THE THUNDERSTORM WILL BE NEAR WEISSPORT EAST...PARRYVILLE AROUND
1215 AM...PENN FOREST RESERVOIR AND JONAS AROUND 1230 AM.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
LAT...LON 4103 7541 4039 7575 4039 7594 4068 7587
4071 7584 4074 7578 4076 7581 4089 7573
HAYESSpecial weather statement, May 28, 12:22 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1222 AM EDT SAT MAY 28 2011
PAZ054-055-062-280515-
CARBON PA-MONROE PA-NORTHAMPTON PA-
1222 AM EDT SAT MAY 28 2011
...A STRONG THUNDERSTORM WILL AFFECT CARBON...MONROE AND NORTHAMPTON
COUNTIES...
AT 1220 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES NORTHEAST OF LEHIGHTON...MOVING NORTH AT
30 MPH. THE THUNDERSTORM WILL BE NEAR MECKESVILLE...PENN FOREST
RESERVOIR AROUND 1230 AM...POCONO RACEWAY...POCONO PINES AROUND 1245
AM...GOULDSBORO STATE PARK AND TOBYHANNA AROUND 100 AM.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
LAT...LON 4124 7527 4077 7552 4081 7578 4114 7565
4115 7562 4116 7562 4121 7558 4123 7554
4123 7552 4125 7550 4125 7527
HAYESThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 28, 5:11 PM EDT | Special Weather Statement | PHI | Mercer | 49 min |
| May 28, 5:51 PM EDT | Special Weather Statement | PHI | Somerset | 39 min |
| May 28, 6:34 PM EDT | Special Weather Statement | PHI | Union | 26 min |
| May 28, 6:58 PM EDT | Special Weather Statement | PHI | Morris | 32 min |
| May 27, 9:58 PM EDT | Special Weather Statement | PHI | Berks | 62 min |
| May 27, 11:06 PM EDT | Special Weather Statement | PHI | Carbon | 54 min |
| May 27, 11:57 PM EDT | Special Weather Statement | PHI | Berks | 63 min |
| May 28, 12:36 AM EDT | Special Weather Statement | PHI | Carbon | 54 min |
| May 28, 1:14 AM EDT | Special Weather Statement | PHI | Carbon, Monroe | 61 min |
| May 27, 10:08 PM EDT | Special Weather Statement | PHI | Cecil | 67 min |
| May 28, 2:06 PM EDT | Special Weather Statement | PHI | Sussex | 54 min |
| May 28, 2:12 PM EDT | Severe Thunderstorm Warning | PHI | Kent, Sussex | 48 min |
| May 28, 2:51 PM EDT | Areal Flood Advisory | PHI | Kent, Sussex | 99 min |
| May 28, 3:52 PM EDT | Special Weather Statement | PHI | Sussex | 38 min |
Nearby
Special Weather Statements in Pennsylvania, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.